# SDR SWIA202053380

- Difficulty date: September 11, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS 347.27 HAS CORROSION.  C-CHECK RO 10/16/2020.  REPLACED PASSENGER DOOR AFT FORMER AT FS 347.27 WITH NEW, REF CRJ-700 SRM.  LEAK CHECK GOOD.
